I just had my prescription filled. My doctor has me taking 1 morning dose for two weeks instead of the one week suggested in the pamphlet. The pharmaceutical rep told him that might help with the side effect of nausea. I also have something to take for nausea. I'm mainly concerned about insomnia, since I already suffer from that. I have high hopes for this medication helping me get back to a healthier life!
This may be helpful as well, just for awareness. Hope it helps:
I tried to fill my script and I'm getting the run around so hopefully it will all be cleared up and I can start as well. You asked about the Pharmaceutical rep suggested you start out slow, my doctor had the same recommendation but he I was to do it for 2wks. He gave me nausea medication to use because said that I would get nauseated but that it would pass.
I've been on contrave for 2 weeks. I noticed that the one pill didn't work for me. I started taking 2 a couple days before the first week ended and it seemed to work. I also have been on Wellbutrin for 2 yrs and never had the nausea side effects from contrave. I think those side effects come from the wellbututin part of the medicine. Good news though, I weighed in last week at weight watchers and I lost 4.6lbs last week.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Apr 2015 • 1 answer
Updated 1 Apr 2016 • 2 answers
Updated 6 Feb 2017 • 2 answers
Updated 13 Apr 2017 • 2 answers
Updated 14 May 2017 • 1 answer